# SDR DALA2023030301604

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 REFERENCE ER/A 480014-14AD / FUSE SKIN / STA 570-633 / S-14L TO S-19L / SKIN SPLICE. CORRECTIVE ACTION: REF ERA 480014-14. (2650903)
